... which worked for 3 years. Got shocked a couple times so went to 160's. Dr. attempted an ablation in 2007 but backed out because too complicated. Scheduled for another attempt in Oct. 2011 at the U of Wash. It was 60 to 70% successful. I got shocked the next day so was put on Amiodorone and Verapamil. They're going to try again in May but I'll need to be off the Amiodorone first, which can take 60 days to clear your system. Does anyone have any experience with a similar situation. Just a little nervous about the 60 days
Ventricular Tachycardia - I've had an ICD for VTAC for about 4 years now. Started on Sotalol 120's?
- 7 Nov 2011 by mwwchi
- 20 January 2013
- ventricular arrhythmia, tachyarrhythmia, ventricular tachycardia, sotalol
Added 20 Aug 2012:
Had a checkup in May. I haven't had any 'activity' since the ablation in Oct. 2011. I'm currently on Amiodarone 200 once a day, Verapamil 180 once a day and a couple BP meds. It took about 3 or 4 months before I started feeling better and better. Every month I'd notice how much better I felt from the previous month. At around 8 months I realized that I am sleeping all night, barely any odd feelings around my heart, everything is much better. Up to about 6 months I was having sore spots in or around my heart. They felt like if you used your knuckle and pushed on it for a couple seconds and then let up...they were always there but bothered me mostly when I'd try to lay on them at night. I can now sleep on my left side and stomach without issue. I hike 2 miles every night and feel great. On Oct. 1st my Dr. is cutting the Amiodarone to 100mg once a day to see what happens.... If no 'activity' by Jan 1st, we'll drop it completely...yikes! I know it's what needs to happen...get off the Amiodarone...but "it feels so good feel'n good again". Good Luck to you!
I have had my ICD since Jan. 2012 and started out on sotalol. It wasn't strong enough to control the Vtach so they put me on amiodorone 400 mg a day. In June they added a drug called Mexilitene. The side effects suck. We asked about ablation when I went for my appointment this week, but I guess in my case it is a last resort. Was just wondering what other heart conditions you might have as it sounds like your ablation was complicated as well. This is all new to me since November, so I am just looking to see if anyone can coach me along as it gets so frustrating sometimes. Thanks.
mwwchi, Glad to know things are going better for you. Hopefully you will continue on a good path. Thanks for the input. rlmkaj
On the part about your pain in the heart, the ablations leave scar tissue and im not saying it could be something more serious with you but I have had 9 ablations and been cardioverted i cant tell you how many times electrically and with meds but yes i have pain in my heart and cannot lay on my stomach and do not like any pressure in that area feels like a spike going into my heart good luck and hope you feel better... Ed
- Sotalol Information for Consumers
- Sotalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sotalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ventricular Tachycardia - If you have VT do you sometimes feel like you are going to get it and then
Updated 5 Oct 2009 • 1 answer
Updated 12 Apr 2012 • 1 answer
Updated 23 Apr 2015 • 4 answers
Updated 13 Jul 2015 • 3 answers
Updated 17 Feb 2016 • 1 answer